# SDR UALA2012091205147

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 44,488 hours, 5,408 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 67
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER APU STATUS MSG.  CB K12 PULLED AND COLLARED.  REPLACED APU BATTERY CHARGER, CHECKED OKAY.
